# SDR SWAA2025031091880

- Difficulty date: January 31, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2025-110336 <[01].  REPLACED FLOOR PANEL 140CF LOCATED AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DRAWING # 453A2610 SHEET 11 REV C.  SEE INDIVIDUAL SIGN-OFF BELOW.; [02] CORRECTED STEP 1.  REPLACED FLOOR PANEL 140CF LOCATED AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DRAWING # 453A2610 SHEET 11 REV C.  FOR FLOOR PANEL INSTALLATION PROCEDURES SEE TTG8Q00XP12W.  SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED FLOOR PANEL 140CF LOCATED AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DRAWING # 453A2610 SHEET 11 REV C.  FOR FLOOR PANEL INSTALLATION PROCEDURES SEE TTG8Q00XP12W.  SEE INDIVIDUAL SIGN-OFF BELOW.
